# SDR UALA2013071604968

- Difficulty date: July 13, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 66,144 hours, 23,316 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT DAMAGED BS 1620-1640, RBL 11.05,  WL 208.10.  FABRICATED FLOOR SUPPORT.  R & R FLOOR SUPPORT IAW SRM 51-40-02, PARA FIG 12.
